I sadly had an abortion on May 17th 2011. I was and still not capable of supporting a child. I started taking birth control right after my abortion. I'm now three days into the sugar pills and no signs of my period. I did have sex 3 weeks after my abortion. I'm kinda worried and would love some advice.
If you are on a similar pill to what I took (a generic version of Orth Tri Cyclen) you period may not come for another day or so. I was a Sunday start, so stopped active pill on Saturday and first inactive (sugar) pill was Sunday. My period usually came on Wednesday, sometimes Thursday...so on the 4th or 5th day of inactive pills. I took them for 3 years and only 3 times did I get my period on Tuesday (day 3 of inactive pills). Every other time it was Wednesday or Thursday.
Many birth control pills take about a month for them to be effective and you should use condoms up until that point. Since you are not getting your period, take a home pregnancy test to make sure you are not pregnant again. It is easier to get pregnant shortly after an abortion, so it's a good idea to take the test just to make sure that's not the reason.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.